# SDR DXTR20121217003

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: General aviation
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 3,176 hours, 2,969 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 2020001292020001
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 3,176 hours, 2,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG THRUST REVERSER, LOWER DOOR, INBD & OTBD STIFFENERS CRACKED. R & R INBD STIFFENER ON THE LT ENG THRUST REVERSER LOWER DOOR, PN OFF 202-0001-29 AND PN ON 202-0001-29 IAW SRM 51-42-00.  R & R OTBD STIFFENER ON THE LT ENG THRUST REVERSER LOWER DOOR, PN OFF 202-0001-30 AND PN ON 202-0001-30 IAW SRM 51-42-00.
